Facebook Pixel

I took postinor2 on my ovulation day and had unprotected sex

By May 28, 2014 - 7:44am
Rate This

want to complain too. Am new here so I don't knw how to start up my thread. Anyways I has my last menses started 6 and I had unprotected sex on d 17/18 and I took postinor 2 on d 18. Since monday av been feeling nauseous,Diarrhea, running a temperature and severe stomach cramps. My next period is due june 6. But should I be worried? Thanks

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.